Pain Channel
Topics & Medications
Quicklinks
Related Channels

Avinza Overdose

Treating an Avinza Overdose

Early treatment after an Avinza overdose is essential. If the overdose was recent, a healthcare provider may induce vomiting, "pump" the stomach, or administer activated charcoal to prevent the body from absorbing Avinza. An antidote (naloxone or Narcan®) may be administered to counteract overdose effects of Avinza.
 
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. It is important that you seek medical attention immediately if you believe that you may have overdosed on Avinza.
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications

Avinza Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.